EconPapers    
Economics at your fingertips  
 

Positive Approximations of the Inverse of Fractional Powers of SPD M-Matrices

Stanislav Harizanov and Svetozar Margenov ()
Additional contact information
Stanislav Harizanov: Bulgarian Academy of Sciences
Svetozar Margenov: Bulgarian Academy of Sciences

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 147-163 from Springer

Abstract: Abstract This study is motivated by the recent development in the fractional calculus and its applications. During last few years, several different techniques are proposed to localize the nonlocal fractional diffusion operator. They are based on transformation of the original problem to a local elliptic or pseudoparabolic problem, or to an integral representation of the solution, thus increasing the dimension of the computational domain. More recently, an alternative approach aimed at reducing the computational complexity was developed. The linear algebraic system A α u = f $$\mathcal {A}^\alpha \mathbf {u}=\mathbf {f}$$ , 0

Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_8

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_8

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_8